Advertisement

Inventiones mathematicae

, Volume 59, Issue 1, pp 67–76 | Cite as

On the number of solutions of the equation\(\frac{{dx}}{{dt}} = \sum\limits_{j = 0}^n {a_j (t) x^j ,0 \leqq t \leqq 1,} \) for whichx(0)=x(1)

  • Alcides Lins Neto
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Coppel, W.A.: A survey of quadratic systems, Journal of Diff. Equations, 2, 1966Google Scholar
  2. 2.
    Shi Songling: Concrete Example of the existence of four limit cycles for plane quadratic systems, Scientia Sinica vol. XXIII n0 1, Jan. 1980Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Alcides Lins Neto
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil

Personalised recommendations